Characterization of Multivariate Stationary Gaussian Reciprocal Diffusions,
AbstractJamison's classification of scalar stationary Gaussian reciprocal processes is extended to multivariate Gaussian reciprocal diffusions (GRDs). The second-order self-adjoint differential equation satisfied by the covariance of a GRD specifies a Hamiltonian matrix whose eigenstructure is employed to parametrize the covariance of stationary GRDs. Characterizations of the conservation matrix and of the covariance matrix of the end point values of a stationary GRD are also provided.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 62 (1997)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Recoules, Raymond, 1991. "Gaussian reciprocal processes revisited," Statistics & Probability Letters, Elsevier, Elsevier, vol. 12(4), pages 297-303, October.
- Carmichael, J. -P. & MassÃ©, J. -C. & Theodorescu, R., 1991. "Reciprocal covariance solutions of some matrix differential equations," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 37(1), pages 45-60, February.
- Chay, S. C., 1972. "On quasi-Markov random fields," Journal of Multivariate Analysis, Elsevier, Elsevier, vol. 2(1), pages 14-76, March.
- Carmichael, J.P. & MasseÃ‚Â´, J.C. & Theodorescu, R., 1987. "Multivariate reciprocal stationary Gaussian processes," Journal of Multivariate Analysis, Elsevier, Elsevier, vol. 23(1), pages 47-66, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.